# SDR AALA20160129008

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 52,817 hours, 6,526 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03RWC
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9D, BOTH SEAT MOUNTED EMER LIGHTS INOPERATIVE.  SECURED CONNECTOR FOR FLOOR PROXIMITY LIGHTS AT 9D.  OPERATIONAL CHECKED OK IAW MM 33-31-05.  THE ACFT WAS NOT GNDED.
